# SDR 2007UALA03174

- Difficulty date: August 13, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 49,896 hours, 18,256 cycles
- Engine: Pwa PW2037
- System (JASC): 2760 · Drag Control System
- Part: Control Module
- Part number: 285T0012112
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO SPOILERS LIGHT ON DURING CLIMB ON EICAS AND OVERHEAD.  FOUND A MALFUNCTIONING SPOILER CONTROL MODULE.  REPLACED SCM PER UA EG SPECIFICATIONS.  SYSTEM CHECKS GOOD.  NO LIGHT OR MESSAGE PRESENT.
